# SDR DLM88010708

- Difficulty date: May 3, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 24,233 hours, 19,008 cycles
- System (JASC): 2760 · Drag Control System
- Part: Roller
- Part number: 5951789503
- Part serial: 6122
- Condition: Missing
- Location: Control Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN PERFORMING T/O WARNING CHECK PRIOR TO T/O THE AUTOBRAKES AURAL WARNING SOUNDED AND COULD NOT BE SILENCED.  T/S AND FOUND ROLLER MISSING FROM SPEEDBRAKE CTRL LEVER ARMING SWITCH PACK ON PEDESTAL.  REMOVED AND REPLACED SAME PER M/M.  PERF ADJ TEST PER M/M FUNCT CK OK.  PERF DFGC RTS 1-2 BOTH PASS OK.  AUTOSPOILER SYST CKS OK.
